The selection problem for some first-order stationary mean-field games
KAUST DepartmentApplied Mathematics and Computational Science Program
Computer, Electrical and Mathematical Sciences and Engineering (CEMSE) Division
KAUST Grant NumberOSR-CRG2017-3452
Preprint Posting Date2019-08-18
Online Publication Date2020-09-01
Print Publication Date2020
Embargo End Date2021-09-01
Permanent link to this recordhttp://hdl.handle.net/10754/660687
MetadataShow full item record
AbstractHere, we study the existence and the convergence of solutions for the vanishing discount MFG problem with a quadratic Hamiltonian. We give conditions under which the discounted problem has a unique classical solution and prove convergence of the vanishing-discount limit to a unique solution up to constants. Then, we establish refined asymptotics for the limit. When those conditions do not hold, the limit problem may not have a unique solution and its solutions may not be smooth, as we illustrate in an elementary example. Finally, we investigate the stability of regular weak solutions and address the selection problem. Using ideas from Aubry-Mather theory, we establish a selection criterion for the limit.
CitationA. Gomes, D., Mitake, H., & Terai, K. (2020). The selection problem for some first-order stationary Mean-field games. Networks & Heterogeneous Media, 15(4), 681–710. doi:10.3934/nhm.2020019
SponsorsD. Gomes was partially supported by King Abdullah University of Science and Technology (KAUST) baseline funds and KAUST OSR-CRG2017-3452. H. Mitake was partially supported by the JSPS grants: KAKENHI #19K03580, #19H00639, #17KK0093, #20H01816. K. Terai was supported by King Abdullah University of Science and Technology (KAUST) through the Visiting Student Research Program (VSRP) and by the JSPS grants: KAKENHI #20J10824.
JournalNetworks & Heterogeneous Media